MDJunction - People Helping People
 
Ask a Question
09/21/2009 01:07 PM

Crawling out of my skin!

Jenna77
Posts: 238
Member

So I woke up fine this morning. Was a little manic. Had no coffee in the house so couldn't drink any of that. Took my morning meds, 30mg Cymbalta and 300mg of Trileptal, and bam. Within 20 min I felt like I was crawling out of my skin. I couldn't sit still. I couldn't get my mind to shut off. I was having problems concentrating. I couldn't even look at my computer without the screen going all fuzzy. Anyway, I took 2 0.5 mg Xanax and they started to kick in in about 15-20 minutes. They helped alot. I ended up going back to bed for 3 hours. It's now 4pm, I'm still in my pj's and I didn't want to get out of bed. I have migrated from the bed to the back porch so I could smoke and let my dog out. I feel bad that I have been ignoring him all day. I called my pdoc and he doesn't want to change any of my meds again without seeing me. Emergency appt set up for Thursday. That's the earliest he could get me in. Tomorrow maybe if they have a cancellation. What do you think caused this? Is it the new Cymbalta that I've been on for less than a week. I've noticed a bit of mania coming on since I started taking it. It is all the stress I'm under with losing the house, not having a good job, not being able to pay my bills, can't afford medication, roommate moving out unexpectedly with no notice? Or could it be that since I started my period 2 days early that I am just hormonal? Lots for me to ponder until I can get in to see the pdoc on Thursday. Talked to my tdoc too and she wants me to call her later to let her know how I am doing. Over all I am starting to feel a little bit better but I have no motivation to take a shower, to eat, to clean, to do anything productive. I just want to lay around and do nothing. Am I heading into a depressive episode again? God I hope not. Any insight would be much appreciated.
Reply

09/21/2009 01:29 PM
Spitfire
Spitfire  
Posts: 341
Member

glad you made an emergency appt. I understand wanting to jump out of your skin. I called the hotline once and they were of no help!

I have an appt w/PDr. Wed. and boy do I ever need it. Too much weighing on my mind and shoulders. Keep update post after your appt. K?


09/21/2009 01:30 PM
Jenna77
Posts: 238
Member

i will. just feel like i am going crazy right now. can't handle much more going on. i feel like a failure at life right now.

09/21/2009 01:42 PM
Dit
Dit  
Posts: 13722
Group Leader
I'm an Advocate

You are doing all the right things, hopefully your pdoc will be able to see you sooner than Thurs, keep in touch with him. Journal whats been happening so that you do not forget. You have listed a lot of stresses in your life right now and you are definately reacting to them. Not sure if anything has to do with the new med Cymbalta, guess your pdoc can help you with that.

Glad to see you posting here Jenna77, we all do care so keep us updated, i sure hope you feel better real soon. I take Klonopin when i get too "wired" and thank God you can take Xanax.


09/21/2009 01:45 PM
Jenna77
Posts: 238
Member

I have already taken the maximum dosage of Xanax allowed for the day. I guess I will have to take more since he didn't give me a strong enough dose. I'll pay the consequences when I run short though. That's something else that I need to talk to him about too.

09/21/2009 01:50 PM
Dit
Dit  
Posts: 13722
Group Leader
I'm an Advocate

Why don't you contact your pharmacy and ask the pharmicist what is the maximum dose you can take...you must be careful with all meds.

09/21/2009 01:54 PM
Jenna77
Posts: 238
Member

i know what I have taken in the past and I don't take them unless i really need them. It's just frustrating that he only allows for 2 0.5mg xanax a day. That's not enough.

09/21/2009 01:59 PM
Dit
Dit  
Posts: 13722
Group Leader
I'm an Advocate

I'm not familiar with Xanax. Maybe your pdoc only gives you a specific dosage due to maybe addiction issues, i don't know. When you see him let him know that the amount he prescribes isen't enough.

There are a lot of good meds out there that helps anxiety, hopefully he'll add one or switch dosages around for you.


09/21/2009 02:02 PM
Dit
Dit  
Posts: 13722
Group Leader
I'm an Advocate

If you do not feel better in the next while, could you go to emergency b/c they hopefully can give you something to get rid of the horrible feeling you are having.

09/21/2009 02:19 PM
Jenna77
Posts: 238
Member

it's slowly getting better but not much. i just hope i will be able to fall asleep tonight. i slept alot today. im going to get out of the house for afew too see if that helps.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved